# SDR Y2PA2010023000018

- Difficulty date: August 30, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N191US
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- Aircraft time: 77,686 hours, 64,071 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE THE ACFT WAS IN FOR MX, A BULGE WAS NOTICED ON THE EXTERNAL SKIN AT FRAME STA 218 BETWEEN LONGERONS 22R AND 23R.  UPON FURTHER INVESTIGATION IT WAS DETERMINED THAT THE INTERNAL SKIN WAS CORRODED. THE CORRODED SECTION WAS REMOVED AND A REPAIR DOUBLER WAS INSTALLED IAW THE SRM 53-04, FIG 12B, SHEET 81.
